# SDR AALA202201187879

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 29,504 hours, 11,831 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P2619C
- Condition: Leaking
- Location: Apu
- Part time: 29,965 hours, 17,643 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL FUMES SMELL IN FLIGHT DECK AND CABIN DURING CLIMB, LANDING AND TAXI IN.. MAINTENANCE FOUND APU COOLING FAN LEAKING OIL INTERNALLY AND REPLACED IT PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. NO ODOR NOTED.
